Alert archive / Oklahoma / Tornado Warnings in 2015
Tornado Warning 77, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 16, 2015, 7:12 PM CDT for Caddo County, Comanche County, Oklahoma. It was in force for 33 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 16, 2015, 7:12 PM CDT (00:12 UTC)
- Expired
- May 16, 2015, 7:45 PM CDT
- In force
- 33 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
Counties Caddo County, OK, Comanche County, OK
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 16, 7:15 PM CDT | TORNADO | 5 Sw Meers, OK | UPDATED. A LARGE TORNADO DEVELOPED ABOUT 5 MILES SOUTHWEST OF MEERS AND MOVED TO NEAR MEERS. TREES WERE DAMAGED IN THE WICHITA MOUNTAINS WILDLIFE REFUGE. |
| May 16, 7:19 PM CDT | TORNADO | 2 S Meers, OK | |
| May 16, 7:20 PM CDT | TSTM WND GST 59 | 3 W Medicine Park, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 16, 4:00 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 0.2 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1999 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 724 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 331 m²/s²
- 0-3 km storm-relative helicity
- 392 m²/s²
- Significant tornado parameter
- 5.6
- Supercell composite
- 32.8
The text
As transmitted, in the capitals the NWS used until 2016.
791
WFUS54 KOUN 170012
TOROUN
OKC015-031-170045-
/O.NEW.KOUN.TO.W.0077.150517T0012Z-150517T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
712 PM CDT SAT MAY 16 2015
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHWESTERN CADDO COUNTY IN SOUTHWESTERN OKLAHOMA...
NORTHWESTERN COMANCHE COUNTY IN SOUTHWESTERN OKLAHOMA...
* UNTIL 745 PM CDT
* AT 712 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 7 MILES NORTHWEST OF CACHE...MOVING NORTHEAST
AT 30 MPH.
HAZARD...TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* LOCATIONS IMPACTED INCLUDE...
MEDICINE PARK...BOONE...MEERS...LAKE LAWTONKA...FORT SILL...
SOUTHWESTERN LAKE ELLSWORTH AND WICHITA MOUNTAINS WILDLIFE REFUGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A STORM SHELTER... SAFE ROOM OR AN INTERIOR
ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A
MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3479 9877 3486 9865 3485 9862 3487 9862
3498 9841 3467 9835 3466 9872
TIME...MOT...LOC 0012Z 243DEG 26KT 3472 9869
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
303 follow-up statements
914
WWUS54 KOUN 170018
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
718 PM CDT SAT MAY 16 2015
OKC015-031-170045-
/O.CON.KOUN.TO.W.0077.000000T0000Z-150517T0045Z/
CADDO OK-COMANCHE OK-
718 PM CDT SAT MAY 16 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
SOUTHWESTERN CADDO AND NORTHWESTERN COMANCHE COUNTIES...
AT 717 PM CDT...A CONFIRMED TORNADO WAS LOCATED 3 MILES SOUTHWEST OF
MEERS...MOVING NORTHEAST AT 40 MPH. PEOPLE NEAR MEERS AND IN THE
WICHITA MOUNTAINS WILDLIFE REFUGE NEED TO TAKE COVER NOW!
HAZARD...DAMAGING TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
MEDICINE PARK...BOONE...MEERS...LAKE LAWTONKA...FORT SILL...
SOUTHWESTERN LAKE ELLSWORTH AND WICHITA MOUNTAINS WILDLIFE REFUGE.
LAT...LON 3479 9877 3486 9865 3485 9862 3487 9862
3498 9841 3467 9835 3466 9872
TIME...MOT...LOC 0017Z 242DEG 36KT 3475 9863
TORNADO...OBSERVED
HAIL...1.75IN
$$
..SPEG.033
WWUS54 KOUN 170026
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
726 PM CDT SAT MAY 16 2015
OKC015-031-170045-
/O.CON.KOUN.TO.W.0077.000000T0000Z-150517T0045Z/
CADDO OK-COMANCHE OK-
726 PM CDT SAT MAY 16 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR SOUTH
CENTRAL CADDO AND NORTH CENTRAL COMANCHE COUNTIES...
AT 726 PM CDT...A CONFIRMED LARGE AND EXTREMELY DANGEROUS TORNADO WAS
LOCATED NEAR MEERS...MOVING NORTHEAST AT 30 MPH.
THIS IS A PARTICULARLY DANGEROUS SITUATION.
HAZARD...DAMAGING TORNADO.
SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO.
IMPACT...YOU ARE IN A LIFE THREATENING SITUATION. FLYING DEBRIS MAY
BE DEADLY TO THOSE CAUGHT WITHOUT SHELTER. MOBILE HOMES
WILL BE DESTROYED. CONSIDERABLE DAMAGE TO
HOMES...BUSINESSES AND VEHICLES IS LIKELY AND COMPLETE
DESTRUCTION IS POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
BOONE...MEERS...LAKE LAWTONKA...SOUTHWESTERN LAKE ELLSWORTH AND
EASTERN WICHITA MOUNTAINS WILDLIFE REFUGE.
LAT...LON 3481 9864 3498 9841 3478 9837 3475 9857
TIME...MOT...LOC 0026Z 237DEG 27KT 3480 9856
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...1.75IN
$$
..SPEG.001
WWUS54 KOUN 170034
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
734 PM CDT SAT MAY 16 2015
OKC015-031-170045-
/O.CON.KOUN.TO.W.0077.000000T0000Z-150517T0045Z/
CADDO OK-COMANCHE OK-
734 PM CDT SAT MAY 16 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR SOUTH
CENTRAL CADDO AND NORTH CENTRAL COMANCHE COUNTIES...
AT 734 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 5 MILES SOUTHWEST OF BOONE...MOVING NORTHEAST AT 40 MPH.
HAZARD...TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
BOONE.
LAT...LON 3486 9857 3498 9841 3482 9838 3479 9851
TIME...MOT...LOC 0034Z 235DEG 37KT 3486 9849
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
..SPEG.What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 16, 6:43 PM CDT, 29 minutes earlier.
Area forecast discussion, May 16, 6:43 PM CDT, 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 643 PM CDT SAT MAY 16 2015 .DISCUSSION... THE 00Z AVIATION DISCUSSION FOLLOWS.... && .AVIATION... A BAND OF +TSRA FROM NEAR KAVK TO KCLK TO KF05 AT 2330Z WILL CONTINUE TO MOVE E THIS EVENING...AFFECTING ALL TAF SITES TO THE E. MANY WILL BE SEVERE. THE TAFS WERE AGAIN WRITTEN TO EMPHASIZE THE MOST LIKELY TIMES THAT STORMS WILL OCCUR...BUT CANNOT BE SPECIFIC ABOUT THE CONDITIONS THAT WILL OCCUR IN THE TSRA BECAUSE IT WILL VARY DRAMATICALLY OVER SHORT DISTANCES AND TIMES. AFTER THE STORMS...MOST SITES WILL BECOME CLEAR...WINDS WILL RETURN TO S AT ABOUT 10 TO 15 KT...AND THESE GENERAL CONDITIONS WILL CONTINUE TOMORROW. HOWEVER...SOME LOWER CEILINGS APPEAR LIKELY TONIGHT AND EARLY SUNDAY...MAINLY NEAR AND SE OF KPNC-KOKC-KDUC. IN ADDITION...IT IS POSSIBLE...BUT UNLIKELY...THAT BLDU AND GUSTY SW WINDS WILL MAKE IT INTO FAR W OK THIS EVENING. && .PREV DISCUSSION... /ISSUED 421 PM CDT SAT MAY 16 2015/ DISCUSSION... OBVIOUSLY...THE BIG STORY THIS AFTERNOON IS THE CONVECTIVE SITUATION. IT IS STILL NOT ENTIRELY CLEAR EXACTLY WHAT FORM THE STORMS WILL TAKE AS THEY TRAVERSE OUR FORECAST AREA. THEY MAY BE IN THE FORM OF A LARGE CONVECTIVE CLUSTER...LINES/BOWS/ETC...OR SCATTERED SUPERCELL STRUCTURES. IN ANY CASE...THERE IS A SUBSTANTIAL POTENTIAL FOR SEVERE STORMS...INCLUDING TORNADOES. A PAIR OF TORNADO WATCHES COVERS OUR ENTIRE FORECAST AREA FOR AT LEAST PART OF THIS EVENING. THE ENTIRE CONVECTIVE SYSTEM SHOULD MOVE INTO OUR EASTERN COUNTIES AFTER MIDNIGHT...AS THE SEVERE-WEATHER POTENTIAL SLOWLY DIMINISHES. SHORT-RANGE MODELS SUGGEST THAT THE SIGNIFICANT STORMS WILL MOVE OUT OF OUR FORECAST AREA AROUND 3 OR 4 AM. MEANWHILE...ALREADY-WET SOIL WILL MAKE IT EASY FOR HEAVY RAINFALL TO PRODUCE FLOODING AND FLASH FLOODING. WE PREVIOUSLY EXPANDED OUR FLASH FLOOD WATCH TO INCLUDE OUR ENTIRE FORECAST AREA THROUGH TOMORROW MORNING. WE DO EXPECT TO BE ABLE TO TRIM PIECES OF THE WATCH OFF LATER THIS EVENING AND OVERNIGHT AS THE MAIN AREA OF RAIN GRADUALLY SHIFTS EAST. THE PACIFIC COLD FRONT THAT WILL FOLLOW BEHIND THE CONVECTIVE SYSTEM THIS EVENING/OVERNIGHT WILL STALL OVER SOUTHEAST OKLAHOMA TOMORROW...THEN MOST MODELS LEAVE IT THERE...OR MOVE IT BACK NORTHWEST...DURING THE DAY AND NIGHT SUNDAY AND INTO MONDAY. RAIN AND THUNDERSTORMS WILL BE POSSIBLE ALONG AND SOUTH OF THE FRONT TOMORROW AND TOMORROW NIGHT...BUT WITH A DIFFERENT VERTICAL WIND PROFILE...SEVERE WEATHER WILL BE MUCH LESS LIKELY. A CANADIAN COLD FRONT WILL ARRIVE EARLY NEXT WEEK...ALTHOUGH IT IS UNCLEAR HOW FAR SOUTH IT WILL TRAVEL. IN ANY CASE...EARLY/MID-WEEK WILL PROBABLY BE NOTICEABLY COOLER...AT LEAST ACROSS NORTHERN AND CENTRAL OKLAHOMA...AND RAIN CHANCES NEVER REALLY LEAVE OUR FORECAST AREA. THE CHANCE FOR RAIN WILL BE MAINLY RESTRICTED TO THE SOUTH EARLY NEXT WEEK...BUT THEN WILL SPREAD BACK NORTH ACROSS THE REST OF THE AREA AROUND MIDWEEK. FLOODING WILL CONTINUE TO BE A CONCERN THROUGH AT LEAST LATE NEXT WEEK...BECAUSE CURRENT GUIDANCE SUGGESTS 3 TO 5 INCHES OF RAINFALL OVER THE NEXT SEVEN DAYS ACROSS OKLAHOMA AND NORTH TEXAS. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 61 83 62 81 / 60 0 0 20 HOBART OK 55 84 58 81 / 30 0 0 20 WICHITA FALLS TX 60 86 63 83 / 60 10 10 20 GAGE OK 53 82 52 79 / 30 0 0 10 PONCA CITY OK 62 84 59 80 / 80 0 10 20 DURANT OK 66 84 65 82 / 80 30 50 30 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR OKZ004>048-050>052. TX...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR TXZ083>090. && 23/23/23
Hazardous weather outlook, May 16, 6:25 PM CDT, 47 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 625 PM CDT SAT MAY 16 2015 OKZ004>048-050>052-TXZ083>090-172330- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 625 PM CDT SAT MAY 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...TONIGHT... .THUNDERSTORMS... THERE IS A MODERATE RISK OF SEVERE STORMS ACROSS PARTS OF WESTERN...NORTHERN...CENTRAL...AND SOUTHWESTERN OKLAHOMA...AS WELL AS WESTERN NORTH TEXAS THROUGH MIDNIGHT TONIGHT. LOCATION... THE MODERATE RISK AREA IS GENERALLY ALONG AND EAST OF A LINE FROM CHEROKEE TO ELK CITY TO MANGUM...TO CROWELL TEXAS...AND NORTHWEST OF A LINE FROM HENRIETTA TO ARDMORE TO ADA. THIS INCLUDES THE OKLAHOMA CITY...WICHITA FALLS...LAWTON...ENID... STILLWATER...AND PONCA CITY AREAS. OUTSIDE OF THE MODERATE RISK AREA...THERE IS A MARGINAL TO ENHANCED RISK OF SEVERE STORMS THROUGH MIDNIGHT TONIGHT. TIMING... BEFORE MIDNIGHT TONIGHT. IMPACTS IN THE MODERATE RISK INCLUDE... BASEBALL-SIZED HAIL... DAMAGING WINDS 70 TO 80 MPH... STRONG TORNADOES... LOCALLY HEAVY RAINFALL... .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE RISK AREAS SHOULD CONTINUE TO BE READY FOR SEVERE WEATHER OPERATIONS THIS EVENING. DISCUSSION... DANGEROUS THUNDERSTORMS WILL CONTINUE TO MOVE EAST ACROSS THE AREA AHEAD OF A STRONG LOW PRESSURE SYSTEM. SUPERCELLS WITH DAMAGING HAIL AND WINDS WILL OCCUR ALONG WITH THE RISK OF STRONG TORNADOES. AS THE EVENING GOES ON...STORMS MAY MERGE INTO ONE OR MORE CLUSTERS OR LINES ACROSS THE CENTRAL THIRD OF OKLAHOMA WITH A RISK OF DAMAGING WINDS...HAIL...AND FLOODING. AFTER MIDNIGHT TONIGHT...SEVERE POTENTIAL WILL SLOWLY DECREASE ACROSS THE AREA...THOUGH THE HEAVY RAINFALL AND FLOODING THREAT WILL CONTINUE ACROSS SOUTH CENTRAL AND SOUTHEAST OKLAHOMA. .FLOODING... HEAVY RAINFALL IS LIKELY WITH SOME OF THE STORMS TONIGHT... ESPECIALLY ACROSS SOUTH CENTRAL AND SOUTHEAST OKLAHOMA. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE ENTIRE AREA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... .THUNDERSTORMS... A FEW STRONG TO SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE SUNDAY AFTERNOON AND EVENING...MAINLY ACROSS SOUTH CENTRAL AND SOUTHEAST OKLAHOMA. HEAVY RAINFALL WILL BE POSSIBLE WITH THESE STORMS WHICH MAY RESULT IN FLASH FLOODING. ADDITIONAL THUNDERSTORMS WITH HEAVY RAINFALL AND FLOODING WILL BE POSSIBLE MONDAY THROUGH THURSDAY. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. MBS
In the hours before
Local storm report, May 16, 6:30 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
630 PM CDT SAT MAY 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND DMG KNOX CITY 33.42N 99.82W
05/16/2015 KNOX TX FIRE DEPT/RESCUE
CAMPER BLOWN OVER
&&
JPIKESpecial weather statement, May 16, 6:34 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 634 PM CDT SAT MAY 16 2015 TXZ083>085-087-170000- WILBARGER TX-KNOX TX-HARDEMAN TX-FOARD TX- 634 PM CDT SAT MAY 16 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL WILBARGER... NORTHWESTERN KNOX...SOUTHEASTERN HARDEMAN AND FOARD COUNTIES UNTIL 700 PM CDT... AT 631 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CROWELL... MOVING NORTHEAST AT 65 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... LOCATIONS IMPACTED INCLUDE... CROWELL...CHILLICOTHE...TRUSCOTT...THALIA...MARGARET...MEDICINE MOUND...RAYLAND AND COPPER BREAKS STATE PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. STAY ALERT AND LISTEN FOR WARNINGS. && LAT...LON 3414 9983 3431 9947 3384 9948 3368 9999 TIME...MOT...LOC 2331Z 229DEG 58KT 3395 9975 MAHALE
Local storm report, May 16, 6:35 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
635 PM CDT SAT MAY 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0633 PM TSTM WND DMG W TIPTON 34.50N 99.14W
05/16/2015 TILLMAN OK EMERGENCY MNGR
POWER LINES DOWNED EAST OF RED RIVER BRIDGE ON HWY 5
&&
JPIKELocal storm report, May 16, 6:41 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
641 PM CDT SAT MAY 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM FUNNEL CLOUD 2 N MUNDAY 33.48N 99.63W
05/16/2015 KNOX TX TRAINED SPOTTER
&&
JPIKESpecial weather statement, May 16, 6:48 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
648 PM CDT SAT MAY 16 2015
OKZ011-015>017-022>024-035-036-170015-
CANADIAN OK-CADDO OK-CUSTER OK-BLAINE OK-MAJOR OK-DEWEY OK-KIOWA OK-
JACKSON OK-WASHITA OK-
648 PM CDT SAT MAY 16 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CANADIAN...
NORTHWESTERN CADDO...EASTERN CUSTER...BLAINE...SOUTHEASTERN MAJOR...
SOUTHEASTERN DEWEY...NORTHERN KIOWA...NORTHEASTERN JACKSON AND
EASTERN WASHITA COUNTIES UNTIL 715 PM CDT...
AT 645 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
3 MILES EAST OF EAGLE CITY TO 3 MILES EAST OF MOUNTAIN VIEW...MOVING
NORTHEAST AT 50 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
LOCATIONS IMPACTED INCLUDE...
WEATHERFORD...WATONGA...HOBART...HINTON...CARNEGIE...GEARY...
OKEENE...THOMAS...HYDRO...MOUNTAIN VIEW...BINGER...CANTON...CORN...
LONE WOLF...EAKLY...LONGDALE...GOTEBO...LOOKEBA...ROCKY AND COLONY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3632 9821 3520 9832 3497 9887 3482 9918
3503 9925 3534 9883 3610 9875
TIME...MOT...LOC 2345Z 223DEG 43KT 3594 9852 3511 9869
MAHALELocal storm report, May 16, 7:05 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
705 PM CDT SAT MAY 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0703 PM FLASH FLOOD MOUNTAIN PARK 34.70N 98.95W
05/16/2015 KIOWA OK TRAINED SPOTTER
SEVERAL ROADS UNDER WATER AND CLOSED, INCLUDING HWY 183
&&
JPIKEThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 7:11 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 49 min |
| May 16, 7:15 PM CDT | Special Weather Statement | OUN | Blaine, Canadian, Kingfisher | 30 min |
| May 16, 7:15 PM CDT | Tornado Warning | OUN | Cotton, Tillman | 30 min |
| May 16, 7:41 PM CDT | Tornado Warning | OUN | Comanche, Cotton | 34 min |
| May 16, 7:42 PM CDT | Tornado Warning | OUN | Caddo, Comanche | 33 min |
| May 16, 8:02 PM CDT | Special Weather Statement | OUN | Canadian, Garfield, Kingfisher, Logan | 28 min |
| May 16, 8:04 PM CDT | Special Weather Statement | OUN | Kay | 26 min |
| May 16, 8:06 PM CDT | Tornado Warning | OUN | Caddo, Grady | 24 min |
| May 16, 8:11 PM CDT | Tornado Warning | OUN | Comanche, Grady, Stephens | 34 min |
| May 16, 8:12 PM CDT | Tornado Warning | OUN | Cotton | 33 min |
| May 16, 8:18 PM CDT | Areal Flood Advisory | OUN | Caddo, Canadian, Cleveland, Grady, Kingfisher, Logan and 3 more | 3 hr |
| May 16, 8:18 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 42 min |
| May 16, 8:31 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Garvin, Grady, McClain, Oklahoma | 44 min |
| May 16, 8:36 PM CDT | Tornado Warning | OUN | Pottawatomie | 24 min |
| May 16, 8:38 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Kingfisher, Logan, Noble and 1 more | 52 min |
| May 16, 8:43 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Comanche, Cotton, Garvin, Grady, McClain and 1 more | 32 min |
| May 16, 8:45 PM CDT | Tornado Warning | OUN | Cotton, Jefferson, Stephens | 30 min |
| May 16, 8:53 PM CDT | Flash Flood Warning | OUN | Comanche, Cotton, Jefferson, Stephens, Tillman | 3 hr |
| May 16, 8:57 PM CDT | Tornado Warning | OUN | Lincoln, Pottawatomie, Seminole | 33 min |
| May 16, 9:04 PM CDT | Tornado Warning | OUN | Pottawatomie, Seminole | 26 min |
| May 16, 9:11 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Cotton, Garvin, Grady, Jefferson, Murray and 1 more | 49 min |
| May 16, 9:14 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, McClain, Oklahoma, Pottawatomie | 46 min |
| May 16, 9:26 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Noble, Payne | 49 min |
| May 16, 9:26 PM CDT | Tornado Warning | OUN | Lincoln | 20 min |
| May 16, 9:28 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 35 min |
| May 16, 9:30 PM CDT | Tornado Warning | OUN | Seminole | 30 min |
| May 16, 9:59 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Jefferson, Love, Murray, Pontotoc and 1 more | 46 min |
| May 16, 10:01 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Hughes, Lincoln, McClain, Oklahoma, Pottawatomie and 1 more | 44 min |
| May 16, 10:19 PM CDT | Areal Flood Advisory | OUN | Lincoln, Payne, Pottawatomie, Seminole | 3 hr |
| May 16, 10:33 PM CDT | Areal Flood Advisory | OUN | Carter, Garvin, Jefferson, Murray, Stephens | 3 hr |
| May 16, 10:39 PM CDT | River Flood Warning | OUN | Major, Woods, Woodward | 33 hr |
| May 16, 10:39 PM CDT | River Flood Warning | OUN | Dewey, Major, Woodward | 16 hr |
| May 16, 10:43 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Jefferson, Johnston, Love, Murray and 1 more | 47 min |
| May 16, 10:46 PM CDT | Special Weather Statement | OUN | Hughes, Seminole | 29 min |
| May 16, 11:15 PM CDT | Severe Thunderstorm Warning | OUN | Hughes | 45 min |
| May 16, 11:33 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Carter, Coal, Johnston, Love and 3 more | 42 min |
| May 17, 12:12 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Coal, Hughes, Johnston, Love, Marshall and 1 more | 48 min |
| May 17, 12:15 AM CDT | Flash Flood Warning | OUN | Atoka, Bryan, Carter, Coal, Hughes, Johnston and 3 more | 3 hr |
| May 17, 12:59 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Coal, Johnston, Marshall | 46 min |
| May 17, 1:32 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Coal | 43 min |
| May 17, 2:47 PM CDT | River Flood Warning | OUN | Atoka, Bryan | 16 days |
Nearby
Tornado Warnings in Oklahoma, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.